IJPAM: Volume 83, No. 1 (2013)
Department of Mathematics
Payame Noor University
P.O. Box 19395-3697, Tehran, IRAN
Abstract. In this paper, we give sufficient conditions for a tuple of operators to be supercyclic.
Received: December 12, 2011
AMS Subject Classification: 47B37, 47B33
Key Words and Phrases: tuple of operators, supercyclic vector
Download paper from here.
DOI: 10.12732/ijpam.v83i1.1 How to cite this paper?
Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395